I started Aviane in March, and took it continuously for 3 months. Took the last pill on June 19th, and still haven't gotten my period. Worried, I took a pregnancy test which came back negative. I should also mention that I have an under active thyroid. Is this normal?
Welcome to ehealthforum.
Your absence of periods could be due to the underactive thyroid.
Visit your gynecologist/healthcare provider and get a thorough check done to look for the underlying cause for your absent periods. Get started on treatment for the underactive thyroid or any hormonal abnormalities as indicated by your investigation results.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.